Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 99, NWS St. Louis, MO

April 10, 2008Adams County, Illinois; Lewis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2008, 5:15 PM CDT for Adams County, Illinois; Lewis County, Missouri. It was in force for 60 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2008, 5:15 PM CDT (22:15 UTC)
Expired
Apr 10, 2008, 6:15 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Lewis County, MO

The radar

The St Louis radar (KLSX), 177 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:40 PM CDTFUNNEL CLOUD12 Ssw Canton, MOWALL CLOUD WITH LOTS OF VERTICAL ROTATION.
Apr 10, 5:45 PM CDTFUNNEL CLOUDMaywood, MOEMERGENCY MANAGER IN MAYWOOD REPORTED A FUNNEL CLOUD ABOUT 1/4 TO 1/2 BELOW THE CLOUD BASE NEAR MAYWOOD.
Apr 10, 5:53 PM CDTTORNADO9 S Canton, MOALONG HIGHWAY 61. POWER LINES DOWN ALONG AND ON THE ROAD.
Apr 10, 6:00 PM CDTTORNADO2 Nw Lima, ILTORNADO REPORTED ON THE GROUND BY A TRAINED SPOTTER
Apr 10, 6:00 PM CDTTORNADO9 Ssw Canton, MO1 MILE WEST OF HIGHWAY C AND US 61 INTERSECTION ... POWER POLES AND POWER LINES DOWN ALONG ROAD ...
Apr 10, 6:00 PM CDTTORNADOLima, ILPOWER WIRES DOWN ON HIGHWAY 96 IN AND AROUND LIMA ... WITH TRAILERS AND MOBILE HOMES MOVED AND DAMAGED IN AND SOUTH OF LIMA ...
Apr 10, 6:25 PM CDTTSTM WND GST 651 N Loraine, IL65 TO 75 MPH WINDS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Apr 10, 4:55 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 102215
SVRLSX
ILC001-MOC111-102315-
/O.NEW.KLSX.SV.W.0099.080410T2215Z-080410T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEWIS COUNTY IN NORTHEAST MISSOURI
  NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 615 PM CDT

* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 11 MILES SOUTH OF STEFFENVILLE...OR 12 MILES
  NORTHWEST OF MONROE CITY...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STEFFENVILLE...
  EWING...
  MAYWOOD...
  LA GRANGE...
  CANTON...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4021 9149 4020 9116 3995 9145 3995 9196
      4026 9160 4026 9150
TIME...MOT...LOC 2215Z 216DEG 46KT 3983 9182

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 102312 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT THU APR 10 2008

ILC001-MOC111-102323-
/O.EXP.KLSX.SV.W.0099.000000T0000Z-080410T2315Z/
ADAMS IL-LEWIS MO-
613 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND
NORTHWESTERN ADAMS COUNTIES EXPIRES AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4021 9149 4020 9116 3995 9145 3995 9196
      4026 9160 4026 9150
TIME...MOT...LOC 2313Z 216DEG 46KT 4043 9125

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:44 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 10, 3:44 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT THU APR 10 2008

.DISCUSSION...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER THREAT FOR THE REST
OF THE AFTERNOON AND THIS EVENING...AND TO A LESSER EXTENT THE
POTENTIAL FOR HEAVY RAIN ASSOCIATED WITH THE STORMS.

FIRST...THE HEAVY RAIN.  1 HOUR FLASH FLOOD GUIDANCE IS QUITE LOW
ACROSS THE CWFA...AS ONE MIGHT EXPECT.  VALUES RANGE FROM AROUND 1.5
INCHES TO AS LOW AS 0.6 INCHES IN PARTS OF CENTRAL AND EASTERN
MISSOURI.  WHILE ANY ADDITIONAL STORMS THAT MOVE ACROSS THESE AREAS
TONIGHT WILL LIKELY BE MOVING VERY QUICKLY...THEY COULD STILL
PRODUCE A BRIEF PERIOD OF HEAVY RAIN WHICH COULD CAUSE SOME MORE
LOCALIZED FLASH FLOODING.  WILL THEREFORE LEAVE THE FLASH FLOOD
WATCH GOING AS IS FOR THE TIME BEING.

SEVERE WEATHER...DRYLINE/PRESSURE TROF MOVING THROUGH
WESTERN/CENTRAL MISSOURI IS IGNITING THUNDERSTORMS.  WHILE CAPE
STILL SEEMS TO BE THE LIMITING FACTOR FOR WIDESPREAD SEVERE
THUNDERSTORMS...OBVIOUSLY THERE IS ENOUGH FOR ONGOING LOW TOPPED
CONVECTION.  WITH 80+ KTS OF 0-6KM BULK SHEAR...STILL CANT RULE OUT
SEVERE WEATHER.  CONVECTIVE MODE IS HARD TO JUDGE...BUT MINI
SUPERCELLS AND/OR SOME HYBRID QLCS IS POSSIBLE.  DRY AIR MOVING
NORTHEAST OUT OF THE PLAINS WILL BE THE ULTIMATE END TO OUR
THUNDERSTORM ACTIVITY THIS EVENING...THOUGH IT WILL STILL BE SEVERAL
HOURS BEFORE THE CWFA IS IN THE CLEAR.

THE CLOSED LOW OVER THE PLAINS THATS BRINGING US ALL THIS WEATHER
IS STILL FORECAST TO OPEN UP INTO A FULL LATITUDE TROF EXTENDING
FROM NEW ENGLAND ALL THE WAY TO THE TEXAS COAST OVER THE WEEKEND.
NORTHWEST FLOW WILL ALLOW UNSEASONABLY COLD AIR TO FILTER INTO THE
MIDWEST OVER THE NEXT 3 DAYS.  STEEP LOW LEVEL LAPSERATES AND
LINGERING LOW LEVEL MOISTURE WILL KEEP THE AREA BROKEN TO OVERCAST
IN STRATOCU...AND SCATTERED SHOWERS LOOK LIKELY.  IT WILL GET COLD
ENOUGH FOR THESE SHOWERS TO BE SNOW AT TIMES.  ITS POSSIBLE THAT
SOME OF THE SNOW SHOWERS COULD BE HEAVY ENOUGH TO BRIEFLY TURN THE
GROUND WHITE...BUT ANY REAL ACCUMULATIONS LOOK UNLIKELY AT THIS TIME.

MEDIUM RANGE MODELS START TO TO MOVE THE COLD HIGH PRESSURE SYSTEM
EAST OF THE MID-MISSISSIPPI VALLEY AND BRING SOUTHERLY FLOW BACK TO
THE CWFA BY TUESDAY.  HAVE THEREFORE TRENDED BACK TOWARD NORMAL
TEMPERATURES FOR TUESDAY THROUGH THURSDAY NEXT WEEK.

CARNEY

&&

.AVIATION...
FOR THE 18Z TAFS...
TAFS REFLECT THINKING THAT THERE WILL BE SCT SHRA THIS AFTERNOON
WITH TSRA ALSO DEVELOPING ALONG COLD FRONT THAT WILL MOVE ACROSS
AREA LATE THIS AFTERNOON AND THIS EVENING. HAVE INCLUDED TSRA IN A
TEMPO GROUP AT KCOU AS CNTRL MO LOOKS LIKE THE AREA MOST LIKELY TO
SEE TSRA COMPARED TO KCOU/KSTL/KSUS. STILL HAVE TIMED FM GROUPS
WITH VCTS TO REFLECT THE POSSIBLITIES AT THOSE SITES. SHOULD SEE
SOME MVFR CLOUDS THIS AFTN INTO THIS EVENING WITH A CLEARING TREND
THEREAFTER. WINDS WILL GRADUALLY VEER WITH TIME.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CLINTON IL-
     FAYETTE IL-MARION IL-MONTGOMERY IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:04 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT THU APR 10 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
404 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS
THE REGION. A FEW OF THESE STORMS MAY BE SEVERE...CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. IN
ADDITION... A FEW OF THESE STORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL ON TOP OF GROUND THAT IS SATURATED WHICH COULD CAUSE
FLASH FLOODING.

SOUTHERLY WINDS WILL GUST TO AROUND 40 MPH THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIDESPREAD RAINFALL FROM LAST NIGHT AND THIS MORNING WILL
CAUSE SIGNIFICANT RISES ALONG THE BLACK...BIG AND MERAMEC RIVERS.
MODERATE TO MAJOR FLOODING IS EXPECTED THIS WEEKEND.

THERE IS A CHANCE OF SNOW SHOWERS ACROSS MUCH OF THE REGION
FRIDAY NIGHT THROUGH SATURDAY NIGHT. NO SNOW ACCUMULATION IS
EXPECTED.

GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE
AREA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE
WEATHER CLOSELY THROUGH THE EVENING AND BE READY FOR IMMEDIATE
ACTIVATION SHOULD A SEVERE WEATHER WATCH OR WARNING BE ISSUED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Apr 10, 3:42 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLOOD            LESTERVILLE             37.46N 90.83W
04/10/2008                   REYNOLDS           MO   LAW ENFORCEMENT

            WATER FROM THE EAST FORK OF THE BLACK RIVER JUST EAST OF
            LESTERVILLE MO IS 2 TO 3 INCHES DEEP OVER HIGHWAY 21..49
            AND 72. THE WATER CONTINUES TO RISE SLOWLY OVER THIS
            AREA.

&&

RPRZYBYLINSKI
Local storm report, Apr 10, 4:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            ANNAPOLIS               37.36N 90.70W
04/10/2008                   IRON               MO   TRAINED SPOTTER

            WATER FROM THE BIG CREEK NEAR ANNAPOLIS WAS BRIEFLY 2 TO
            3 INCHES OVER HIGHWAY 49 AT 300 PM CDT. THE WATER HAS
            SUBSIDED BELOW THE HIGHWAY AT 345 PM. HIGHWAYS C..F..AND
            K REMAIN CLOSED DUE TO HIGH WATER OVER THE SOUTHERN PART
            OF IRON COUNTY.

&&

RPRZYBYLINSKI
Local storm report, Apr 10, 4:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             MADISON                 39.47N 92.21W
04/10/2008  E1.00 INCH       MONROE             MO   PUBLIC

&&

CARNEY
Local storm report, Apr 10, 4:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 NE HOLLIDAY           39.54N 92.07W
04/10/2008  E0.88 INCH       MONROE             MO   PUBLIC

&&

CARNEY
Local storm report, Apr 10, 5:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             PARIS                   39.48N 92.00W
04/10/2008  M0.75 INCH       MONROE             MO   LAW ENFORCEMENT

&&

CARNEY
Local storm report, Apr 10, 5:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 E EMDEN               39.80N 91.84W
04/10/2008  M0.75 INCH       MARION             MO   TRAINED SPOTTER

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:26 PM CDTRiver Flood WarningLSXBrown38 hr
Apr 9, 8:31 PM CDTRiver Flood WarningLSXFayette6 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXMadison42 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Clair7 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXRandolph45 days
Apr 10, 12:25 AM CDTRiver Flood WarningLSXAdams42 days
Apr 10, 5:10 AM CDTFlash Flood WarningLSXMonroe, Randolph6 hr
Apr 10, 8:24 AM CDTFlash Flood WarningLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 6 more3 hr
Apr 10, 11:34 AM CDTRiver Flood WarningLSXBrown11 hr
Apr 10, 5:32 PM CDTSevere Thunderstorm WarningLSXAdams58 min
Apr 10, 5:40 PM CDTTornado WarningLSXAdams32 min
Apr 10, 6:27 PM CDTSevere Thunderstorm WarningLSXAdams, Brown51 min
Apr 9, 8:08 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 9, 8:40 PM CDTRiver Flood WarningLSXOsage5 days
Apr 9, 8:40 PM CDTRiver Flood WarningLSXCole67 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLincoln4 days
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLewis71 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion35 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion61 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford63 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford, Washington71 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXJefferson3 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXFranklin3 days
Apr 10, 3:21 AM CDTRiver Flood WarningLSXOsage30 hr
Apr 10, 8:51 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 10, 9:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois46 min
Apr 10, 10:03 AM CDTRiver Flood WarningLSXLincoln35 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Cole5 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Osage3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXFranklin, Warren3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days
Apr 10, 11:02 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois3 hr
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningLSXMonroe44 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningLSXMarion, Shelby47 min
Apr 10, 4:49 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe37 min
Apr 10, 5:22 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls38 min
Apr 10, 6:02 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls25 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.